MAUDE Adverse Event Report: ST. JUDE MEDICAL EP-WORKMATE¿ CATHETER INTERFACE MODULE - 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL EP-WORKMATE¿ CATHETER INTERFACE MODULE - 56 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100034292
Medical Device Problem Codes Signal Artifact/Noise (1036); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrioventricular nodal re-entrant tachycardia procedure, signals were not visible resulting in cancellation of the procedure.At the beginning of the procedure normal noise appeared, however, a blue line was present while the ecg trace was present and clean.It was only possible to view the signals in navx mode.The system was restarted, the amplifier was directly connected to bypass the recordconnect which did not resolve the issue and the procedure was cancelled with no adverse patient consequences.
 
Event or Problem Description
Further information received from the reporting person confirmed that the issue was isolated to the workmate catheter interface module.
 
Additional Manufacturer Narrative
Corrected information: b5, d1, d4, g3, h2.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was inadvertently discarded.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident remains unknown.

Brand Name
EP-WORKMATE¿ CATHETER INTERFACE MODULE - 56 CHANNEL
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15403178
Report Number2184149-2022-00219
Device Sequence Number14716559
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100034292
Device Catalogue Number100019209
Device Lot Number6272791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer12/20/2022
01/03/2023
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date12/21/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown